3 doctors weighed in:

No menstraul over 2years after Depo-Provera shot 41years of age?

3 doctors weighed in
Dr. Denise Lochner
Obstetrics & Gynecology
1 doctor agrees

In brief: See doc

Menstrual periods usually return within 1 year after taking a depo shot.
If it has been 2 years, i would recommend seeing your doc to evaluate for medical reasons which could be causing your condition.

In brief: See doc

Menstrual periods usually return within 1 year after taking a depo shot.
If it has been 2 years, i would recommend seeing your doc to evaluate for medical reasons which could be causing your condition.
Dr. Denise Lochner
Dr. Denise Lochner
Thank
Dr. Bac Nguyen
Family Medicine

In brief: Not uncommon

It is not uncommon to have prolonged period of time up to 18-24 months follow use of depo shots, especially if you used the injections regularly for several years.
..I would check with doc to make sure else is ok, such as thyroid status etc..Also, some people can have menopause at 41..So, consult doc.. Good luck.

In brief: Not uncommon

It is not uncommon to have prolonged period of time up to 18-24 months follow use of depo shots, especially if you used the injections regularly for several years.
..I would check with doc to make sure else is ok, such as thyroid status etc..Also, some people can have menopause at 41..So, consult doc.. Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors